|10 wks on meds
Jan 13, 2006
was diagnsed in february with cd 420 and vl 73000 august cd 182 %11.2 vl 600. started with Rx in nov 2005 now vl 198 cd 220 % 17. am experiencing painful heels its very difficult to wear flat shoes is like they are swollen even if they don't show. i never experience too much side effects it was only puffy face and general body tiredness both lasted 4 2-3wks. am i doing well based on the recent results after startin meds?
| Response from Dr. Young
Thanks for your post.
I'm a little confused-- your viral load before starting treatment was 600? (or was it 73,000?) In the former case, I'm concerned that your current viral load of 198 says that you're not responding well. On the other hand, a reduction from 73,000 to ~200 is a very acceptable initial response.
Your CD4 cell count has increased modestly, consistent with my expectations of 2 or 3 months of treatment.
The symptoms you describe are worth evaluation-- painful feet are often (but not always) a sign of peripheral neuropathy. Swollen feet are of concern for the accumulation of edema fluid. Either way, I'd let your doctor know about your symptoms and questions.
Good luck, write us back with any follow up. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Percentage Of People Have Genital Herpes?
- What Kind Of Doctor Treats Shingles?
- What Is The Treatment For Hair Loss From Syphilis?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- What Are The Chances Of Getting Hpv?
- What Antibiotic Treats Bacterial Vaginitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.